MathSciNet Relay Station
MathSciNet bibliographic data
MR2202363 (2006j:46054) 46G25 (46A22 46A45 46B04)
Kamińska, Anna; Lee, Han Ju On uniqueness of extension of homogeneous polynomials. Houston J. Math. 32 (2006), no. 1, 227–252 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement